# SDR AALA20071038

- Difficulty date: June 7, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT OVERHEAD AFT GALLEY INOPERATIVE.  REPLACED BATTERY PACK IN OVERHEAD STORAGE COMPARTMENT FOR EMERGENCY LIGHTS AT OVERHEAD AFT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
